MathSciNet Relay Station
MathSciNet bibliographic data
MR2257401 (2007i:20012) 20C08
Xi, Nanhua Representations of affine Hecke algebras and based rings of affine Weyl groups. J. Amer. Math. Soc. 20 (2007), no. 1, 211–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement